# SDR 2004UALA00214

- Difficulty date: March 1, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300357
- Condition: Separated
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300279A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF TRAILING EDGE WEDGE.  REPLACED T/E WEDGE.  REPAIRED LOWER SEAL PANELS.
